# SDR ASOA2014070110790

- Difficulty date: June 17, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,977 hours, 20,270 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT FAILED FUNCTIONAL TEST.  CLEANED AND LUBRICATED RT OVERWING EMERGENCY EXIT IAW AMM 12-20-82-640-802.  FUNCTIONAL TESTED GOOD IAW AMM 52-21-00-720-801.
